# SDR YNO2004F00001

- Difficulty date: June 10, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N917R
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9008
- Engine: Rroyce BR700710A110
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC33100014
- Part serial: 0046
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS ENROUTE, ON A 91 LEG, PILOTS NOTICED THE RT WINDSHIELD OUTER LAYER CRACKED.  THE AC DIVERTED AND LANDED WITH NO PROBLEM.  MFG SERVICE CENTER REPLACED THE WINDSHIELD AND AIRCRAFT IS RETURNED TO SERVICE.
